# SDR 2003F00640

- Difficulty date: December 10, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N3729C
- Make and model: Cessna 402B
- Aircraft serial: 402B0589
- Aircraft time: 11,127 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: BZ7RT04
- Condition: Stuck
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOLLOWING DEPARTURE, THE PILOT SELECTED THE LANDING GEAR UP POSITION. THE GEAR IN TRANSIT LIGHT ILLUMINATED AND THE GEAR RETRACTED AS NORMAL UNTIL IT REACHED THE FULL UP POSITION. THE PILOT HEARD THE GEAR MOTOR PULL HARD AND THEN THE GEAR MOTOR CIRCUIT BREAKER POPPED. THE PILOT THEN SELECTED GEAR DOWN AND RESET THE CIRCUIT BREAKER. THE GEAR EXTENDED NORMALLY AND THE THREE GREEN, “GEAR DOWN AND LOCKED” LIGHTS ILLUMINATED. HE THEN RETURNED TO THE AIRPORT AND MADE AN UNEVENTFUL LANDING. UPON INVESTIGATION BY MAINTENANCE PERSONNEL, IT WAS DETERMINED THAT THE GEAR UP LIMIT SWITCH HAD FAILED.
